# SDR P2EA00038

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, CORROSION ON STRINGER 25R AT BS 950.  REPAIRED STRINGER 25R FROM BS 950 TO BS 1003 IAW SRM 53-10-2 FIG 1.  (M)
